... medicine and looking for any advice on it? I'm taking it for depression
Hi, J! The following link will give you a good overview, possible side effects, dosages. etc:
For the first few days to a couple weeks you may experience some mild side effects, especially nausea and drowsiness. These go away quickly.
You probably won't feel better for several weeks, but after 3-4 weeks your doctor may increase your dosage to a maximum of 225mg/day if needs be.
Best regards and good luck to you. Wildcat
I'll add that you may experience a slight worsening of symptoms in the first 10 days. If it's too much, or it last longer than the 10 days, don't be afraid to call into the doctor! Familiarize yourself with the insert they gave you. Know what side effects mean you should give the doc a call. Most of the mild ones will pass by about day ten too. Good luck and don't be afraid to ask another question if you're worried about a side effect.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2014 • 2 answers
Posted 22 Jan 2016 • 4 answers
Posted 23 Apr 2016 • 1 answer
Posted 6 Jan 2017 • 1 answer
Posted 7 Aug 2017 • 2 answers